In sickness and I health

Hi all, ok right where to start

I have lung cancer stage 4 I've had it for about 3yrs I've had some treatment chemo and radiotherapy that was about a yr ago I'm taking a few meds, naproxen-MST-oramopth-omoprzole-and amitripaline also my oils which I have been taken for yrs but just lately the last couple of weeks I keep being sick wether I have eaten or not sometimes while I'm eating and sometimes while I'm taking meds and sometimes just doing nothing but most of the at least once or twice a day. I don't feel as energetic as I used to but that's probably due not keeping food down and had a few dizzy spells and feel like I'm going to fall over and have to hold on to something I've lost about 5lb in 3 weeks to other than that I'm ok anyone has any clues to what's going on or ever felt like this before.

Thanks in advance peeps

Ann

P.S the oils I take are cannabis oil and black seed oil plus turmeric.

4 Replies

oldestnewest
  • Littleannies...My brother has recently been diagnosed with Lung and lymph node cancer. He is on his 2nd chemo today. I have read that cannabis oils have its benefits. Please can you enlighten me and as to where we can obtain. This is my first post..Thank you. Gary

  • Hi well I've been using cannabis oil for over a yr now, I feel is helped in so many ways I couldn't sleep on my right side because the pain was so bad. After a few weeks I was able to sleep on my right side, I do still get and have pain but nothing compared to what it was when I last saw my oncologist she was very surprised at how well and healthy I look, I've not had any chemo or radiotherapy for over a yr as there is nothing else the NHS can do for me unfortunately. That is another reason why I turned to cannabis oil I also take other supplements but everyone is different and will respond different. If you or your brother is in facebook look for a man called dean Oliver and ask him some questions or Sacred Kana CBD which is a web page on facebook done by dean u can buy his oil from there he is very understanding and wants to help everyone. I hope this helps

    Good luck I will try and be as helpful as I can take care

    Ann

  • Hello Trevorclare10, I have found some information on the cancer research web site regarding the use of cannabis oil in the treatment of cancer, it is very interesting and I hope it will be of some use to you, the link is posted below.

    scienceblog.cancerresearchu...

    if you would like to speak with someone we have a free nurse led helpline on 0800 358 7200

    Kind regards

    Roy Castle Helpline

  • Hello Littleannies, some of the medications you are taking can have side effects similar to which you are experiencing, Naproxen is known to cause stomach problems eg heartburn, nausea and vomiting, dizziness also it can cause stomach ulcers. MST and morphine can also have the effect of constipation with nausea and vomiting, you should discuss with your Gp the side effects that you are having and ask him to review the all the medication you are currently taking, it may be that some of the medications are interacting with each other or that you are now experiencing some of the side effects associated with them. If you are not able to eat a balanced diet and are losing weight it is understandable that you will have low energy levels, your Gp will know what medication you are on and hopefully be able to help.

    if you would like to speak with someone we have a free nurse led helpline on 0800 358 7200

    Kind regards

    Roy Castle Helpline

You may also like...